MathSciNet Relay Station
MathSciNet bibliographic data
MR512775 (58 #23695c) 47A65 (47B15)
Herrero, Domingo A. Closure of similarity orbits of Hilbert space operators. III. Math. Ann. 232 (1978), no. 3, 195–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement